# SDR FDEA201101060032

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERNAL SKIN AT FR 87 BETWEEN STR 5LT AND STR 6LT, CORROSION ON SPLICE PLATE ABOUT 4 SQ INCHES.  REPAIRED FUSELAGE EXTERIOR SKIN AT FR87 BETWEEN STR5L AND STR6L IAW EA 6-5310-145562.
